# SDR UPS04843121

- Difficulty date: September 13, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Engine: Ge CFM562C
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DO NOT TEST.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK UNIT; SYSTEM OPS CHECK NORMAL IAW MM33-50-01-2.
